Alert archive / New Mexico / Tornado Warnings in 2019
Tornado Warning 15, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Jun 2, 2019, 2:09 PM MDT for Torrance County, New Mexico. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2019, 2:09 PM MDT (20:09 UTC)
- Expired
- Jun 2, 2019, 3:00 PM MDT
- In force
- 51 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Torrance County, NM
The radar
The Albuquerque radar (KABX), 134 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 2:27 PM MDT | TORNADO | 10 W Duran, NM | REPORTED BY OFF DUTY NWS EMPLOYEE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 12:29 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 144 J/kg
- Mixed-layer CIN
- -299 J/kg
- Mixed-layer LCL
- 1644 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
159
WFUS55 KABQ 022009
TORABQ
NMC057-022100-
/O.NEW.KABQ.TO.W.0015.190602T2009Z-190602T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
209 PM MDT Sun Jun 2 2019
The National Weather Service in Albuquerque has issued a
* Tornado Warning for...
Southeastern Torrance County in central New Mexico...
* Until 300 PM MDT.
* At 209 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Cedarvale, or 13 miles north of Corona, moving
east at 10 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Torrance County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3438 10571 3449 10573 3462 10554 3439 10544
TIME...MOT...LOC 2009Z 265DEG 11KT 3444 10567
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Guyer3 follow-up statements
942
WWUS55 KABQ 022021
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
221 PM MDT Sun Jun 2 2019
NMC057-022100-
/O.CON.KABQ.TO.W.0015.000000T0000Z-190602T2100Z/
Torrance-
221 PM MDT Sun Jun 2 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR
SOUTHEASTERN TORRANCE COUNTY...
At 221 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Cedarvale, or 12 miles north of Corona, moving east
at 15 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Torrance County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3438 10568 3451 10570 3462 10554 3439 10544
TIME...MOT...LOC 2021Z 271DEG 12KT 3443 10561
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
Guyer674
WWUS55 KABQ 022040
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
240 PM MDT Sun Jun 2 2019
NMC057-022100-
/O.CON.KABQ.TO.W.0015.000000T0000Z-190602T2100Z/
Torrance-
240 PM MDT Sun Jun 2 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR
SOUTHEASTERN TORRANCE COUNTY...
At 240 PM MDT, a severe thunderstorm capable of producing a tornado
was located 12 miles south of Encino, or 15 miles north of Corona,
moving east at 15 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Torrance County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3441 10559 3452 10565 3462 10554 3439 10544
TIME...MOT...LOC 2040Z 254DEG 14KT 3447 10551
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
Guyer218
WWUS55 KABQ 022050
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
250 PM MDT Sun Jun 2 2019
NMC057-022100-
/O.EXP.KABQ.TO.W.0015.000000T0000Z-190602T2100Z/
Torrance-
250 PM MDT Sun Jun 2 2019
...THE TORNADO WARNING FOR SOUTHEASTERN TORRANCE COUNTY WILL EXPIRE
AT 300 PM MDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
central New Mexico.
LAT...LON 3441 10559 3452 10565 3462 10554 3439 10544
TIME...MOT...LOC 2050Z 265DEG 11KT 3447 10547
$$
GuyerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jun 2, 11:50 AM MDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 2, 11:50 AM MDT, 2 hours 19 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1150 AM MDT Sun Jun 2 2019 .AVIATION... 18Z TAF CYCLE The focus again today will be severe convection across eastern NM and gusty virga activity across western NM. Low clouds over portions of eastern NM late this morning will continue to erode through early afternoon then transition to scattered TSRA with large hail, damaging winds, and frequent lightning thru early evening. The best chance for severe storms will likely focus in the area from near Corona to Ruidoso eastward to Roswell and Clovis. SHRA is likely to continue overnight across parts of east central and southeastern NM with additional development of low cigs and perhaps patchy fog before sunrise. Guyer && .PREV DISCUSSION...226 AM MDT Sun Jun 2 2019... .SYNOPSIS... Active weather to continue through at least Wednesday, especially in the east. The closed low over southern CA has been and will be the main weather maker. The low will remain stationary today and Monday then head east across AZ Tuesday and NM Wednesday. There will be daily rounds of showers and thunderstorms, favoring central and especially eastern areas. There will be the threat for severe weather from the central mountains to the TX border most afternoons and evenings through Wednesday. The storm will move east out of NM Thursday with a weak ridge of high pressure building overhead. This will bring a drying trend Thursday through Saturday, with Saturday the only completely dry day in the forecast. A back door cold front will bring renewed moisture to the east next Sunday. && .DISCUSSION... Active weather pattern to continue, compliments of the pesky closed low over southern CA. It will remain stationary through Monday before moving into AZ Tuesday and passing over NM Wednesday. Widespread showers and thunderstorms will be noted from the central mountains to the TX border each afternoon and evening. The closer to the TX border the better the chance for some severe storms. Drier air aloft will move into western NM today, with nothing west of the Divide and only isolated showers and storms from the Divide to the Rio Grande Valley. But the mountains, eastern highlands and plains will light up again today well into tonight, starting first in the mountains during the morning, then moving northeast onto the highlands and plains during the afternoon and evening. There is the threat for severe weather from the central mountains to the TX border this afternoon through this evening. Storms may be slower to form today since the atmosphere got worked over Saturday. But rest assure they will form thanks to deep moisture, LI's of minus five to minus 10, and Cape values up to 3000 J/kg across the east. A similar scenario will follow for Monday and Tuesday with little convection in the far west, with increasing chances of storms as one goes east, as well as increasing intensity, including potential severe storms across all the east both days. The storm will finally move east and reach NM Wednesday, producing widespread showers and thunderstorms. A short wave ridge will move into NM Thursday and will try to hang around for a few days. Friday will bring showers and storms to just the northern mountains and northeast. Saturday should be dry area wide, but this will probably be our only rain-free day through the next seven. A back door cold front will drop south through the eastern plains Saturday night and into the Rio Grande Valley Sunday, bringing renewed moisture and an uptick in precipitation. CHJ && .FIRE WEATHER... Low level advection of Gulf moisture ahead of a stalled upper low over southern CA will continue to lead to daily rounds of afternoon shower and thunderstorm activity through Tuesday. The leading edge of the moisture will make it as far west as the continental divide where storms will trend drier with wetter and more widespread footprints staying along and east of the central mountain chain. Temperatures dip a bit through mid-week then trend warmer through the end of the week and into the weekend, all the while with no major temperature swings expected and remaining near to a few degrees away from normal for early June. RH recoveries will be fair to good across the west, and good to excellent across the east. MinRHs will dip into the low teens along and west of the continental divide each afternoon, trending drier after Wednesday. High Haines with Haines6 will remain through Tuesday, focusing over the west. Prevailing winds however will remain tame for late Spring, thus no critical fire weather is forecast. 24/RJH && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 2, 3:56 AM MDT, 10 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 356 AM MDT Sun Jun 2 2019 NMZ501>540-031100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 356 AM MDT Sun Jun 2 2019 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Strong to severe storms are likely this afternoon and evening from the central mountains to the Texas border. Most of the activity will be between 1200pm and 900pm. Damaging wind gusts and large hail are the main threats with these storms, although we cannot rule out an isolated tornado. Additionally, thunderstorms west of the central mountain chain may result in gusty and erratic winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday Daily rounds of showers and thunderstorms are expected through mid week across eastern New Mexico. Some storms will be severe with large hail and damaging winds, although a tornado is also possible. The potential for severe weather is greatest through Monday. Also, any area that sees repeated rounds of heavy rainfall will be at risk for localized flooding. Meanwhile, across central and western New Mexico, a mix of wet and dry storms may produce gusty and erratic winds Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 40
In the hours before
Special weather statement, Jun 2, 1:14 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
114 PM MDT Sun Jun 2 2019
NMZ522-524-021930-
South Central Highlands-Estancia Valley-
114 PM MDT Sun Jun 2 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TORRANCE COUNTY
UNTIL 130 PM MDT...
At 114 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Willard, or 19 miles south of Estancia, moving
northeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Willard.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
central New Mexico.
LAT...LON 3438 10622 3462 10605 3445 10585 3443 10586
3440 10589 3440 10588 3439 10589 3429 10614
TIME...MOT...LOC 1914Z 228DEG 25KT 3449 10597
GuyerSpecial weather statement, Jun 2, 1:28 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
128 PM MDT Sun Jun 2 2019
NMZ510-021945-
San Juan Mountains-
128 PM MDT Sun Jun 2 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL RIO ARRIBA COUNTY
UNTIL 145 PM MDT...
At 128 PM MDT, Doppler radar was tracking a strong thunderstorm over
Chama, moving northeast at 25 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Chama.
&&
LAT...LON 3699 10629 3682 10660 3687 10666 3700 10657
3700 10633
TIME...MOT...LOC 1928Z 228DEG 21KT 3689 10657
GuyerSpecial weather statement, Jun 2, 1:31 PM MDT, 38 minutes before
Special Weather Statement National Weather Service Albuquerque NM 131 PM MDT Sun Jun 2 2019 NMZ515-021945- East Slopes Sangre de Cristo Mountains- 131 PM MDT Sun Jun 2 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA AND SOUTHWESTERN COLFAX COUNTIES UNTIL 145 PM MDT... At 131 PM MDT, Doppler radar was tracking a strong thunderstorm over Black Lake, or 20 miles east of Taos, moving northeast at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Angel Fire, Black Lake and Coyote Creek State Park. && A Severe Thunderstorm Watch remains in effect until 800 PM MDT for northeastern New Mexico. LAT...LON 3616 10526 3624 10536 3644 10517 3629 10494 TIME...MOT...LOC 1931Z 228DEG 16KT 3628 10522 Guyer
Local storm report, Jun 2, 1:52 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
152 PM MDT SUN JUN 02 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL CHAMA 36.89N 106.58W
06/02/2019 M1.00 INCH RIO ARRIBA NM CO-OP OBSERVER
&&
EVENT NUMBER ABQ201902264
TRMSpecial weather statement, Jun 2, 1:52 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
152 PM MDT Sun Jun 2 2019
NMZ506>508-022015-
Southwest Mountains-West Central Mountains-West Central Highlands-
152 PM MDT Sun Jun 2 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA AND
NORTHWESTERN SOCORRO COUNTIES UNTIL 215 PM MDT...
At 152 PM MDT, Doppler radar was tracking a strong thunderstorm 28
miles north of Magdalena, or 33 miles west of Belen, moving northeast
at 15 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Alamo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3474 10740 3455 10710 3453 10709 3452 10709
3430 10753 3447 10769
TIME...MOT...LOC 1952Z 229DEG 11KT 3452 10735
CASpecial weather statement, Jun 2, 1:54 PM MDT, 15 minutes before
Special Weather Statement National Weather Service Albuquerque NM 154 PM MDT Sun Jun 2 2019 NMZ515-022030- East Slopes Sangre de Cristo Mountains- 154 PM MDT Sun Jun 2 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA AND SOUTHWESTERN COLFAX COUNTIES UNTIL 230 PM MDT... At 154 PM MDT, Doppler radar was tracking a strong thunderstorm near Black Lake, or 23 miles east of Taos, moving northeast at 10 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Angel Fire and Black Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Accumulations of small hail on roads can create very slick and hazardous driving conditions. && A Severe Thunderstorm Watch remains in effect until 800 PM MDT for northeastern New Mexico. LAT...LON 3620 10526 3631 10531 3651 10507 3625 10492 TIME...MOT...LOC 1954Z 237DEG 9KT 3631 10516 CA
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:03 PM MDT | Special Weather Statement | ABQ | Roosevelt | 27 min |
| Jun 1, 6:10 PM MDT | Areal Flood Advisory | ABQ | Curry | 2 hr |
| Jun 1, 6:25 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 50 min |
| Jun 1, 6:28 PM MDT | Special Weather Statement | ABQ | Quay | 32 min |
| Jun 1, 6:59 PM MDT | Special Weather Statement | ABQ | Curry | 46 min |
| Jun 1, 7:25 PM MDT | Areal Flood Advisory | ABQ | Curry | 2 hr |
| Jun 1, 7:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Jun 1, 7:58 PM MDT | Tornado Warning | ABQ | Chaves | 19 min |
| Jun 1, 8:53 PM MDT | Special Weather Statement | ABQ | Chaves | 22 min |
| Jun 2, 11:30 AM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| Jun 2, 12:00 PM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| Jun 2, 12:12 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jun 2, 12:17 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jun 2, 12:44 PM MDT | Special Weather Statement | ABQ | Torrance | 31 min |
| Jun 2, 12:46 PM MDT | Special Weather Statement | ABQ | Taos | 29 min |
| Jun 2, 1:14 PM MDT | Special Weather Statement | ABQ | Torrance | 16 min |
| Jun 2, 1:23 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 52 min |
| Jun 2, 1:31 PM MDT | Special Weather Statement | ABQ | Mora | 14 min |
| Jun 2, 1:52 PM MDT | Special Weather Statement | ABQ | 23 min | |
| Jun 2, 1:54 PM MDT | Special Weather Statement | ABQ | Mora | 36 min |
| Jun 2, 2:06 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 54 min |
| Jun 2, 2:17 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 58 min |
| Jun 2, 2:23 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 67 min |
| Jun 2, 2:43 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 32 min |
| Jun 2, 2:47 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 28 min |
| Jun 2, 2:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 61 min |
| Jun 2, 3:09 PM MDT | Special Weather Statement | ABQ | 36 min | |
| Jun 2, 3:10 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Valencia | 65 min |
| Jun 2, 3:27 PM MDT | Special Weather Statement | ABQ | Colfax | 18 min |
| Jun 2, 3:45 PM MDT | Tornado Warning | ABQ | Chaves | 60 min |
| Jun 2, 3:48 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 117 min |
| Jun 2, 3:51 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Valencia | 39 min |
| Jun 2, 3:53 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| Jun 2, 3:58 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 62 min |
| Jun 2, 4:10 PM MDT | Special Weather Statement | ABQ | Union | 35 min |
| Jun 2, 4:20 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval, Santa Fe, Torrance | 55 min |
| Jun 2, 4:30 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Torrance, Valencia | 30 min |
| Jun 2, 4:36 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 54 min |
| Jun 2, 4:41 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 64 min |
| Jun 2, 4:45 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 30 min |
| Jun 2, 5:00 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Jun 2, 5:04 PM MDT | Special Weather Statement | ABQ | Santa Fe | 26 min |
| Jun 2, 5:24 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe | 23 min |
| Jun 2, 5:25 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 65 min |
| Jun 2, 5:28 PM MDT | Special Weather Statement | ABQ | Torrance | 47 min |
| Jun 2, 5:33 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 26 min |
| Jun 2, 5:54 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 53 min |
Nearby
Tornado Warnings in New Mexico, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.